# SDR C2XA08IA266

- Difficulty date: December 28, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N13538
- Make and model: Emb EMB-145LR
- Aircraft serial: 145527
- Aircraft time: 17,314 hours, 13,156 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2356 - THE CREW REPORTED A LAV SMOKE INDICATION ON EICAS.  THE CREW FOLLOWED THE QRH PROCEDURES WITH NO SMOKE NOTED.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE OPERATIONALLY CHECKED THE LAV SMOKE DETECTOR WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
